Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: J. Control Theory Appl.

Search In Journal Title:

Abbravation: Journal of Control Theory and Applications

Search In Journal Abbravation:

Publisher

South China University of Technology and Academy of Mathematics and Systems Science, CAS

Search In Publisher:

DOI

10.1002/casp.2121

Search In DOI:

ISSN

1993-0623

Search In ISSN:
Search In Title Of Papers:

Further improvement of stability criterion and BRL for Markovian jump systems with interval time-varying delay

Authors: Jianchen Liu, Jing Zhang, Hongqiang Zhang, Min He,

Publish Date: 2012/07/01
Volume: 10, Issue:3, Pages: 397-402
PDF Link

Abstract

This paper deals with delay-dependent stochastic stability and bounded real lemma (BRL) for Markovian jump linear systems with interval time-varying delays. By constructing some new Lyapunov functionals and using the Jensen’s integral inequality method, the free weighting matrix method, the convex combination method and the delay decomposition approach integratedly, some less conservative delay-dependent stability criteria and BRL are established. Numerical examples are given to show the effectiveness of the proposed method.Jianchen LIU is a lecturer in Faculty of Electrical and Control Engineering at Liaoning Technical University, China. He received the M.S. and Ph.D. degrees in Automatic Control from Hunan University in 2004 and 2011. His research interests include networked control and intelligent control.Jing ZHANG is a professor in the College of Electrical and Information Engineering at Hunan University. He received the M.S. and Ph.D. degrees in Automatic Control from Hunan University in 1984 and 1997. His research interests include modeling, analysis and computer control of complex control systems.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'